# SDR DALA1027076316

- Difficulty date: October 4, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 37,821 hours, 4,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE DOOR 3L ROUND EMERGENCY LIGHT INOPERATIVE.  AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE REPLACED THE L1166 LIGHT ASSEMBLY AND THE M7919 POWER SUPPLY FUSE.  OPERATIONAL CHECK WAS GOOD.  (2010-00807)
